# SDR CA080601001

- Difficulty date: May 21, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,568 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Module
- Part number: 70BM035420
- Condition: Noisy
- Location: Engine
- Part time: 2,955 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) SQEALING NOISE COMING FROM ENGINE.  SHUTDOWN AFTER FLIGHT, SUSPECT TURBINE BLADE RUB.  MODULE 2 AND MODULE 3 REMOVED AND SENT TO MFG.
